# SDR SWAA2024083030848

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 56,981 hours, 31,334 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - L2 DOOR SLIDE GIRT DRAGGING<[01] RE-PACKED PASSENGER CABIN L2 DOOR SLIDE GIRT REF AMM 25-66-01.
